Sakhabakhsh, Leila, Farnoosh, rahman, Fallah, Afshin, Behzadi, Mohammad Hassan. (1401). A semiparametric first-order nonlinear autoregressive model with dependent and skew normal errors. , 8(39), 31-44. doi: 10.30495/jnrm.2022.59422.2059
Leila Sakhabakhsh; rahman Farnoosh; Afshin Fallah; Mohammad Hassan Behzadi. "A semiparametric first-order nonlinear autoregressive model with dependent and skew normal errors". , 8, 39, 1401, 31-44. doi: 10.30495/jnrm.2022.59422.2059
Sakhabakhsh, Leila, Farnoosh, rahman, Fallah, Afshin, Behzadi, Mohammad Hassan. (1401). 'A semiparametric first-order nonlinear autoregressive model with dependent and skew normal errors', , 8(39), pp. 31-44. doi: 10.30495/jnrm.2022.59422.2059
Sakhabakhsh, Leila, Farnoosh, rahman, Fallah, Afshin, Behzadi, Mohammad Hassan. A semiparametric first-order nonlinear autoregressive model with dependent and skew normal errors. , 1401; 8(39): 31-44. doi: 10.30495/jnrm.2022.59422.2059


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب